# SDR ASAA2021022334185

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,701 hours, 14,940 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON CONT CAB DURING MASTER CAUTION RECALL.  LIGHT EXTINGUISHES UPON MASTER CAUTION RESET.  GROUNDED - YES.  PERFORMED B737-800 FIM 21-62 TASK 842.  NO FAULTS DETECTED, CONT CAB "ZONE TEMP" LIGHT DID NOT ILLUMINATE, FAULT DETERMINED TO BE INTERMITTENT.  NO FURTHER ACTION IS REQUIRED.
